# SDR DLM88101151

- Difficulty date: May 8, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 49,406 hours, 36,403 cycles
- Engine: Pwa JT8D219
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485 L5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3 FOUND AFT ACCESSORY STA 1485 CANTED FRAME WEB CRACKED APPOX 1".  REMOVED DAMAGED AREA, NDT NO CRACK REMAINING. INSTALLED FILLER AND DOUBLER IAW SRM 53-01, FIG 4, SH4.
